Jump to content





Accutane - Week 18

Posted by ndemalmanche, 20 September 2012 · 1,257 views

oratane accutane 20mg 10mg 6months 7months new zealand eczema
Hey everyone!

Wow can't believe into my 5th month! To be honest I didn't think I was gonna make it this far!

I was so close to giving up back when my moods were so crazy.
But I'm so so glad I've stuck with it!

The new dose of 10mg has gone down awesome!
My skin is still staying clear, & my side effects have gone away almost enough for me to forget I'm on Oratane sometimes!!! The one thing that reminds me I'm on it is my ever persistent eczema which makes me want to rip my skin to pieces! Oh & that I still can't drink ahhh. It's a pretty sad truth that not being able to drink kills your social life to a certain point. I dunno if it's like that everywhere but in NZ if you're not drinking at this age, there's not that much else to do!! Ha.

I don't really have much else to update. I'll have to go back to the derm before the end of month 6 to see if I'm all done or if I have to take another month or 2. He said there is a chance that he will carry me on for another couple. I really really realllllly don't want to be on it over the Xmas/New year but I don't want to have to go on Oratane again so I guess it's best to just get it all done the way the derm wants this time!

How's everyone else's journeys on the 'tane going? I'd love to hear from ya!

Nicole Posted Image




I'm having break outs and I'm on day 9.

I'm having break outs and I'm on day 9.

Hey! I had a breakout in between week 1 & 2 as well. How long are you going to be on for?
I'm not sure, the doctor didn't really say. I assume six months is the normal length.
Hey Nicole, glad to hear your skin is clear and Accutane is working well! I had a course of Accutane last year which worked wonders but sadly the acne came back. I am currently on my second course 5th day. I had no side effects other than dry lips on the first course but this time round its a whole new experience. I have been feeling quite strange and behaving it to. My friends have also noticed this. Its quite hard to explain but I am fearless; chatting up any women without any embarrassment or anxiousness, doing things I wouldn't normally dream of doing- its really weird. Let me know if you experience anything like this. Oh and I also wake up feeling down. I wouldn't say depressed just really down! I am going to have to deal with it. Accutane is the only thing that works for me. Asides from that I haven't had a bad break out. I did on the second day but its all clearing up now. All the best !

Hey Nicole, glad to hear your skin is clear and Accutane is working well! I had a course of Accutane last year which worked wonders but sadly the acne came back. I am currently on my second course 5th day. I had no side effects other than dry lips on the first course but this time round its a whole new experience. I have been feeling quite strange and behaving it to. My friends have also noticed this. Its quite hard to explain but I am fearless; chatting up any women without any embarrassment or anxiousness, doing things I wouldn't normally dream of doing- its really weird. Let me know if you experience anything like this. Oh and I also wake up feeling down. I wouldn't say depressed just really down! I am going to have to deal with it. Accutane is the only thing that works for me. Asides from that I haven't had a bad break out. I did on the second day but its all clearing up now. All the best !

Hey! What dosage are you on? Day 5 is quite early to be having mood effects! I did have really bad moods for a while, I would wake up really angry & sad. But since the derm has put me down to 10mg I've been much better. I would definitely mention that to your derm. I kind of know what you mean about the confidence thing, as soon as I started taking it I felt so much more free. Coz I knew I was doing something about it & that it was going to start changing. This is actually my 2nd course too, My first one was last year too & it worked really well but I only completed 3 months of my course & it came back after some stress. So this time I decided I would do exactly what the derm says & get it done hopefully for the last time!